# SDR ERAA20120118

- Difficulty date: December 6, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85320534007
- Condition: Cracked
- Location: Fuselage
- Part time: 52,013 hours, 72,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FOUND CRACKED AT X264.1 AND STR 21S AND INTERCOSTAL X264.4 CRACKED AT SEAT TRACK LEVEL.  NEW FRAME REPLACED P/N 85320534-007.
